A member asked:

I have just finished taking amoxicillin for two weeks for strep in my blood that caused a rash most of rash is gone should i take more?

6 doctors weighed in across 2 answers
Dr. James Ferguson answered

Specializes in Pediatrics

If you have completed the standard treatment for strep.There is no reason to continue just because part of the red rash has not faded completely.The rash was produced by chemicals released by the growing germs early in the illness, and the skin color is persistent, until it sheds.It can peal off like a sunburn in some people.

Answered Oct 1, 2013

4.8k views

Thank
Dr. Michael Ein answered

Specializes in Infectious Disease

You have received adequate treatment. The antibiotics were to treat the strep. Infection not the rash which is due to a toxin. The rash will fade away.

Answered Oct 27, 2013

4.8k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...